Rezan Sevinik Adıgüzel
Rezan Sevinik Adıgüzel
Zugehörigkeit unbekannt
Bestätigte E-Mail-Adresse bei selcuk.edu.tr
TitelZitiert vonJahr
On the Krall-type polynomials on q-quadratic lattices
R Álvarez-Nodarse, R Sevinik-Adıgüzel
Indagationes Mathematicae 21 (3), 181-203, 2011
82011
On linearly related sequences of difference derivatives of discrete orthogonal polynomials
R Álvarez-Nodarse, J Petronilho, NC Pinzón-Cortés, R Sevinik-Adıgüzel
Journal of Computational and Applied Mathematics 284, 26-37, 2015
72015
On the Orthogonality of q-Classical Polynomials of the Hahn Class
R Álvarez-Nodarse, R Sevinik-Adıgüzel, H Taseli
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 8, 042, 2012
32012
On the generalized Askey–Wilson polynomials
R Álvarez-Nodarse, R Sevinik-Adıgüzel
Journal of Approximation Theory 170, 32-43, 2013
22013
The q-Racah–Krall-type polynomials
R Álvarez-Nodarse, R Sevinik-Adıgüzel
Applied Mathematics and Computation 218 (23), 11362-11369, 2012
22012
Reccurence relations of the hypergeometric type functions on the quadratic-type lattices
R Sevinik-Adıgüzel
arXiv preprint arXiv:1407.2226, 2014
2014
On the limit of generalized non-standard q-Racah polynomials
R Álvarez-Nodarse, R Sevinik-Adıgüzel
Journal of Computational and Applied Mathematics 259, 877-886, 2014
2014
On the limit of discrete q-Hermite I polynomials
RS Adıgüzel, S Alwhishi, M Turan
Communications Faculty of Sciences University of Ankara Series A1 …, 0
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–8